Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Orthocentric properties of the plane directed $ n$-line


Author: Joseph Ellis Hodgson
Journal: Trans. Amer. Math. Soc. 13 (1912), 199-231
MSC: Primary 51F15; Secondary 51M04
DOI: https://doi.org/10.1090/S0002-9947-1912-1500915-6
MathSciNet review: 1500915
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51F15, 51M04

Retrieve articles in all journals with MSC: 51F15, 51M04


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1912-1500915-6
Article copyright: © Copyright 1912 American Mathematical Society

American Mathematical Society